MathSciNet Relay Station
MathSciNet bibliographic data
MR899222 35Q10 (35L65 76N10)
Makino, Tetu; Ukai, Seiji; Kawashima, Shuichi Sur la solution à support compact de l'équations d'Euler compressible. (French) [On the compactly supported solution of the compressible Euler equation] Japan J. Appl. Math. 3 (1986), no. 2, 249–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement